Article citationsMore>>

M. Abbas and B. E. Rhoades, “Fixed and Periodic Point Results in Cone Metric Spaces,” Applied Mathematics Letters, Vol. 22, No. 4, 2009, pp. 511-515. doi:10.1016/j.aml.2008.07.001

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.